# SDR SWAA2013020812457

- Difficulty date: January 29, 2013
- Submitted: February 8, 2013
- Operation: Air carrier
- Aircraft: N687SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23388
- Aircraft time: 80,635 hours, 62,768 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 6948274
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL BS 344-360 STR 24R.  FOUND CORROSION TO BE OUT OF LIMITS IAW SRM 51-10-02 100% MATERIAL LOSS REPAIR BY REPLACEMENT.  REMOVED INTERCOSTAL PER SRM 51-40-02.  FABRICATED REPLACEMENT PART PER DWG 69-48274 USING 2024T3 03032" C
